Journal of Differential Geometry

A Proof of a Conjecture of Mariño-Vafa on Hodge Integrals

Chiu-Chu Melissa Liu, Kefeng Liu, and Jian Zhou

Abstract

We prove a remarkable formula for Hodge integrals conjectured by Mariño and Vafa, 2002, based on large N duality, using functorial virtual localization on certain moduli spaces of relative stable morphisms.

Article information

Source
J. Differential Geom., Volume 65, Number 2 (2003), 289-340.

Dates
First available in Project Euclid: 22 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1090511689

Digital Object Identifier
doi:10.4310/jdg/1090511689

Mathematical Reviews number (MathSciNet)
MR2058264

Zentralblatt MATH identifier
1077.14084

Citation

Liu, Chiu-Chu Melissa; Liu, Kefeng; Zhou, Jian. A Proof of a Conjecture of Mariño-Vafa on Hodge Integrals. J. Differential Geom. 65 (2003), no. 2, 289--340. doi:10.4310/jdg/1090511689. https://projecteuclid.org/euclid.jdg/1090511689


Export citation